# SDR AALA20170113015

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 21,128 hours, 8,388 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1017
- Condition: Faulty
- Location: Spar Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FUEL SPAR VALVE STUCK IN TRANSIT.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED LEFT FUEL SPAR VALVE ACTUATOR IAW AMM 28-22-11. OPERATIONAL CHECK GOOD.
